INCLUSION PROPERTIES FOR BI-UNIVALENT FUNCTIONS OFCOMPLEX ORDER DEFINED BY COMBINING OF FABERPOLYNOMIAL EXPANSIONS AND FIBONACCI NUMBERS


Creative Commons License

Altınkaya Ş., Hamıdı S. G. , Jahangırı J. M. , Yalçın Tokgöz S.

Analele Universitatii OradeaFasc. Matematica, vol.27, no.1, pp.21-30, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 2020
  • Title of Journal : Analele Universitatii OradeaFasc. Matematica
  • Page Numbers: pp.21-30